# SDR 98ZZZX4197

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N9700X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5186
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 90251
- Condition: Corroded
- Location: Lt/Rt Mlg
- Part time: 1,850 hours
- Component: Rotol, 6008500185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SIDE STAY ACTUATOR UPPER AND LOWER EYE BOLT SPHERICAL BEARING SOCKETS FOUND CORRODED DURING SCHEDULED INSPECTION.  SUBMITTER STATED BE SURE THE GREASE FITTINGS ARE NOT CLOGGED.
